# SDR CALA2022091202338

- Difficulty date: September 12, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737
- Aircraft serial: 28778
- Aircraft time: 73,494 hours, 26,710 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: NA
- Condition: Missing
- Location: Eng #2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENG PRIMARY EXH NOZZLE OUTBD SIDE FWD FENCE HAS ELONGATED HOLES IN NOZZLE ITSELF AND THE FENCE AND MISSING HI-LICK FASTENER. REMOVED AND REPLACED PRIMARY NOZZLE.
